# SDR DALA12009153271

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FWD UTILITY AREA FR16 -FR20 FLOOR SUPPORT Y1292 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.  INSTALLED BRACKETS AND HARD POINTS IAW SRM 51-42-11 AND TOPCOATED FASTENERS IAW SRM 51-75-12.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
